MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number R8403AXC
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during the preparation process of an intubation the blade was not being recognized.Light comes on but it doesn't show up on the camera.There was no significant delay only about 20 seconds to obtain the dl equipment.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device received by manufacturer as noted in section d9.The investigation is not yet completed.Investigation results are pending.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per manufacturer's investigation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer was confirmed.The device passed the quality check at the time of delivery.Based on the defects found during the technical inspection, it is concluded that the cause of the described fault is mechanical damage to the housing and the blade.It is likely that the damage to the housing and blade has damaged a cable or connector in the scope that is responsible for the imager, because of which the camera head is no longer functioning.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22311649
Report Number9610617-2025-01080
Device Sequence Number18357167
Product Code CCW
UDI-Device Identifier04048551389478
UDI-Public04048551389478
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR8403AXC
Device Catalogue NumberR8403AXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/25/2025
11/27/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/30/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale
Patient Weight30 KG